Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Hyperplane arrangements and box splines
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0002-7497-2764
2008 (English)In: The Michigan mathematical journal, ISSN 0026-2285, E-ISSN 1945-2365, Vol. 57, 201-225 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2008. Vol. 57, 201-225 p.
Keyword [en]
commuting linear-operators, cohen-macaulay rings, joint kernel, dimension, approximation, polynomials, spaces
Identifiers
URN: urn:nbn:se:kth:diva-17763ISI: 000258470000014Scopus ID: 2-s2.0-50949131169OAI: oai:DiVA.org:kth-17763DiVA: diva2:335808
Note
QC 20100525Available from: 2010-08-05 Created: 2010-08-05 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Scopus

Authority records BETA

Björner, Anders.

Search in DiVA

By author/editor
Björner, Anders.
By organisation
Mathematics (Div.)
In the same journal
The Michigan mathematical journal

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 19 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf